American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L54) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] B. V. Rajarama Bhat and Mohan Ravichandran. The Schur-Horn theorem for operators with finite spectrum. Proc. Amer. Math. Soc. 142 (2014) 3441-3453.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc. 142 (2014) 3853-3863.
Abstract, references, and article information   
View Article: PDF

[3] Mihai Popa. A Fock space model for addition and multiplication of c-free random variables. Proc. Amer. Math. Soc. 142 (2014) 2001-2012.
Abstract, references, and article information   
View Article: PDF

[4] Octavio Arizmendi and Takahiro Hasebe. Classical and free infinite divisibility for Boolean stable laws. Proc. Amer. Math. Soc. 142 (2014) 1621-1632.
Abstract, references, and article information   
View Article: PDF

[5] Sven Raum. Isomorphisms and fusion rules of orthogonal free quantum groups and their free complexifications. Proc. Amer. Math. Soc. 140 (2012) 3207-3218.
Abstract, references, and article information   
View Article: PDF

[6] Dang-Zheng Liu, Chunwei Song and Zheng-Dong Wang. On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011) 3735-3738. MR 2813403.
Abstract, references, and article information   
View Article: PDF

[7] Teodor Banica, Julien Bichon and Stephen Curran. Quantum automorphisms of twisted group algebras and free hypergeometric laws. Proc. Amer. Math. Soc. 139 (2011) 3961-3971. MR 2823042.
Abstract, references, and article information   
View Article: PDF

[8] Claus Köstler. On Lehner’s ‘free’ noncommutative analogue of de Finetti’s theorem. Proc. Amer. Math. Soc. 139 (2011) 885-895. MR 2745641.
Abstract, references, and article information   
View Article: PDF

[9] Alexandru Nica. Non-crossing linked partitions, the partial order $\ll $ on $NC(n)$, and the $S$-transform. Proc. Amer. Math. Soc. 138 (2010) 1273-1285. MR 2578521.
Abstract, references, and article information   
View Article: PDF

[10] Cyril Houdayer. Free Araki-Woods factors and Connes' bicentralizer problem. Proc. Amer. Math. Soc. 137 (2009) 3749-3755. MR 2529883.
Abstract, references, and article information   
View Article: PDF

[11] Octavio Arizmendi E. and Victor Pérez-Abreu. The $S$-transform of symmetric probability measures with unbounded supports. Proc. Amer. Math. Soc. 137 (2009) 3057-3066. MR 2506464.
Abstract, references, and article information   
View Article: PDF

[12] Kenley Jung. A hyperfinite inequality for free entropy dimension. Proc. Amer. Math. Soc. 134 (2006) 2099-2108. MR 2215780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bin Meng, Maozheng Guo and Xiaohong Cao. Operator-valued free Fisher information and modular frames. Proc. Amer. Math. Soc. 133 (2005) 3087-3096. MR 2159789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jon P. Bannon. Transitive families of projections in factors of type $II_{1}$. Proc. Amer. Math. Soc. 133 (2005) 835-840. MR 2113934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Fannes and Dénes Petz. Perturbation of Wigner matrices and a conjecture. Proc. Amer. Math. Soc. 131 (2003) 1981-1988. MR 1963740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marie Choda and Kenneth J. Dykema. Purely infinite, simple $C^{*}$-algebras arising from free product constructions. III. Proc. Amer. Math. Soc. 128 (2000) 3269-3273. MR 1707512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yoshimichi Ueda and Yasuo Watatani. A relation between certain interpolated Cuntz algebras and interpolated free group factors. Proc. Amer. Math. Soc. 128 (2000) 1397-1404. MR 1691008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1